# SDR HEEA0012760

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Control
- Part number: AS2224
- Condition: Corroded
- Location: Cargo Mech
- Part time: 4,980 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO CONTROL MECHANISM CORRODED HOUSING AND RUSTED CABLE.
